MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA ANATOMICAL SHOULDER SYSTEM METAL HUMERAL HEAD Ø46; SHOULDER METAL HEAD

MEDACTA INTERNATIONAL SA ANATOMICAL SHOULDER SYSTEM METAL HUMERAL HEAD Ø46; SHOULDER METAL HEAD
Catalog Number 04.01.0093
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 09/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
At 1 year and 1 month from the primary, the patient came in reporting pain due to not being able to have full arm rotation.Range of motion was limited and the cause is unknown.The surgeon revised all components and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 14 september 2023: lot 1903164: 20 items manufactured and released on 30-jul-2019.Expiration date: 2024-07-21.No anomalies found related to the problem.To date, 18 items of the same lot have been sold with no similar reported event during the period of review.Additional devices involved batch review performed on 14 september 2023: anatomical shoulder system 04.01.0004 std humeral diaphysis - cementless - 9 (k170452) lot 2012131: 26 items manufactured and released on 01-feb-2021.Expiration date: 2026-01-19.No anomalies found related to the problem.To date, 25 items of the same lot have been sold with no similar reported event during the period of review.Anatomical shoulder system 04.01.0026 humeral anatomical metaphysis - cementless - 135° - 9 (k170910) lot 1811227: 49 items manufactured and released on 21-feb-2019.Expiration date: 2024-02-11.No anomalies found related to the problem.To date, 43 items of the same lot have been sold with no similar reported event during the period of review.Anatomical shoulder system 04.01.0130 hc pegged glenoid ø44 (k170910) lot 2103247: 26 items manufactured and released on 30-apr-2021.Expiration date: 2026-04-15.No anomalies found related to the problem.To date, 16 items of the same lot have been sold with no similar reported event during the period of review.Anatomical shoulder system 04.01.0089 double eccenter (k170910) lot 2003985: 117 items manufactured and released on 19-jan-2021.Expiration date: 2025-12-28.No anomalies found related to the problem.To date, 105 items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
ANATOMICAL SHOULDER SYSTEM METAL HUMERAL HEAD Ø46
Common Device Name
SHOULDER METAL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17868939
Report Number3005180920-2023-00781
Device Sequence Number20321880
Product Code KWS
UDI-Device Identifier07630040713160
UDI-Public07630040713160
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170910
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/21/2024
Device Catalogue Number04.01.0093
Device Lot Number1903164
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2023
Initial Report FDA Received Date10/04/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/30/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR
Patient SexMale
Patient Weight118 KG